# SDR 9904745519

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL AND SHUTDOWN.  TAKEOFF WAS ABORTED AT 120 KNOTS.  MAINTENANCE FOUND THAT THE PMA, ROTOR, AND STATOR HAD FAILED.  THE PMA WAS REPLACED.  OPERATIONAL CHECK NORMAL.
